# SDR HALA2011120300566

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 34,957 hours, 6,519 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 4369
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 34,955 hours, 6,518 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT PACK RUNNING HOT.  R & R LOW LIMIT VALVE IAW AMM 21-51-11 ON RT PACK.  NO LEAKS NOTED.  OPS CHECKED GOOD.  OK FOR SERVICE.
